Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 301, NWS Des Moines, IA

August 20, 2007Hardin County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 20, 2007, 10:49 PM CDT for Hardin County, Iowa. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2007, 10:49 PM CDT (03:49 UTC)
Expired
Aug 20, 2007, 11:30 PM CDT
In force
41 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Hardin County, IA

The radar

The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 8:10 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.8 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 210349
SVRDMX
IAC083-210430-
/O.NEW.KDMX.SV.W.0301.070821T0349Z-070821T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1049 PM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARDIN COUNTY IN CENTRAL IOWA...

* UNTIL 1130 PM CDT

* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 13 MILES SOUTHWEST OF IOWA FALLS...OR ABOUT 38
  MILES EAST OF FORT DODGE...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF IOWA FALLS BY 1100 PM CDT...
  ELDORA BY 1110 PM CDT...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR IOWA.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4255 9303 4247 9303 4222 9301 4222 9346
      4234 9348 4246 9347 4247 9350 4254 9350
TIME...MOT...LOC 0349Z 260DEG 35KT 4240 9339

$$

SMALL
2 follow-up statements
000 
WWUS53 KDMX 210414
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1113 PM CDT MON AUG 20 2007

IAC083-210430-
/O.CON.KDMX.SV.W.0301.000000T0000Z-070821T0430Z/
HARDIN IA-
1113 PM CDT MON AUG 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR HARDIN COUNTY...

AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THE LEADING EDGE OF THIS STORM WAS LOCATED NEAR OWASA...OR ABOUT 44 
MILES WEST OF WATERLOO...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEAMBOAT ROCK BY 1120 PM CDT...
  9 MILES SOUTH OF ACKLEY BY 1125 PM CDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

AT 1110 PM...THE HARDIN COUNTY SHERIFF REPORTED BLINDING RAIN AND 
WIND GUSTS FROM 40 TO 50 MPH IN HUBBARD.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR IOWA.

LAT...LON 4255 9303 4247 9303 4222 9301 4222 9346
      4234 9348 4246 9347 4247 9350 4254 9350
TIME...MOT...LOC 0413Z 254DEG 33KT 4239 9316

$$

SMALL
000 
WWUS53 KDMX 210431
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1131 PM CDT MON AUG 20 2007

IAC083-210441-
/O.EXP.KDMX.SV.W.0301.000000T0000Z-070821T0430Z/
HARDIN IA-
1131 PM CDT MON AUG 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR HARDIN COUNTY EXPIRES AT 1130
PM CDT...

AT 1127 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4255 9303 4247 9303 4222 9301 4222 9346
      4234 9348 4246 9347 4247 9350 4254 9350
TIME...MOT...LOC 0414Z 254DEG 33KT 4239 9315

$$

SMALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:25 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Aug 20, 6:25 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT MON AUG 20 2007

.AVIATION DISCUSSION UPDATED.

.DISCUSSION...
DIFFICULT FORECAST TO DEAL WITH AS NONE OF THE MODELS HANDLED THE
MORNINGS CONVECTION WELL AT ALL WHICH LEAVES US QUITE CLOUDED OVER
THIS AFTERNOON.  MESOANALYSIS HAS MU CAPES OF 2-3K OVER THE WESTERN
CWA AND THERE ARE LESS CLOUDS IN THIS AREA.  THE CAVEAT IS THAT THE
ATMOSPHERE IS PRETTY WORKED OVER AND THE SHOWERS CURRENTLY ONGOING
THERE ARE FALLING APART.  LOOKS LIKE THE REMAINDER OF THE AFTERNOON
SHOULD BE RELATIVELY QUIET.  FOR TONIGHT...THE TAIL END OF THE
SHORTWAVE OUT WEST LIFTS ACROSS THE CWA AND WILL BE AIDED BY A
35-50KT LLJ DEVELOPING ACROSS THE AREA BY 06Z.  EXPECT DEVELOPMENT
TONIGHT INTO THE EARLY MORNING HOURS.  THE STRONGEST STORMS WILL BE
ONCE AGAIN ACROSS THE NORTH...MAINLY ALONG AND NORTH OF HIGHWAY 20
BUT WITH THAT STRONG A LLJ...WIDESPREAD STORMS WITH HEAVY RAIN COULD
OCCUR OVER A LARGE PART OF THE CWA.

THE PATTERN DOES NOT CHANGE MUCH THROUGH THE REST OF THE WEEK AS THE
FRONTAL BOUNDARY REMAINS NEARLY STATIONARY OVER IOWA AIDED BY A
TROPICAL MOISTURE TAP AND A STRONG LLJ IN PLACE.  BEST CHANCES AT
THIS POINT APPEAR TO BE EVENING AND OVERNIGHT WITH SOME LINGERING
PRECIP IN THE MORNING.  HAVING SAID ALL THIS...THE MODELS DO SEEM TO
TARGET 12Z THURSDAY THROUGH 00Z AS A PERIOD WHERE ANOTHER FAIRLY
STRONG SHORTWAVE MOVES ACROSS THE CWA.  I HAVE PLACED HIGHER POPS IN
THE GRIDS FOR THE ENTIRE THURSDAY PERIOD AS A RESULT.

THERE IS LITTLE CHANGE IN THE PATTERN THROUGH THE WEEKEND SO THE
EXTENDED IS DRY CURRENTLY FOR THE WEEKEND WITH PRECIP CHANCES
ENTERING THE PICTURE AGAIN EARLY NEXT WEEK.  WILL NEED TO MONITOR
THIS AS WELL. FLOODING WILL CONTINUE TO BE THE MAIN THREAT AND
CURRENT WATCHES MAY NEED TO BE EXTENDED THROUGH THURSDAY.  FOR NOW I
WILL LET THEM RIDE THROUGH WEDNESDAY TO SEE HOW THE MODELS CONTINUE
TO RESOLVE THE THURSDAY SYSTEM.

&&

AVIATION 21/00Z...
BOUNDARY LINGERS OVER THE NORTHERN PORTION OF THE STATE WITH LOW TO
WEST. STRONGER FRONT LIES ACROSS IA/NE BORDER WITH WITH MOISTURE
POOLED ALONG THE BOUNDARY. MODELS SUGGEST THAT CONVECTION WILL INCR
LATE THIS EVENING ACROSS THE FORECAST AREA AS MOISTURE TRANSPORT
INCREASES OVER FORECAST RTES. HAVE KEPT THUNDER CHANCES WITH TEMPO
RATHER THAN LENGTHY PDS OF THUNDER. LOOKS LIKE ACTIVITY MAY BE MORE
PROGRESSIVE AND END TOWARD 12Z. VSBYS WILL COME DOWN TO MVFR/IFR CAT
ONCE THUNDER COMMENCES. /REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH 7 PM MONDAY
THROUGH NOON WEDNESDAY
IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060-
IA070>073-IA081>083-IA092>094-

&&

SHORT TERM/LONG TERM...FAB
AVIATION...RD/REV
Hazardous weather outlook, Aug 20, 7:55 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CDT MON AUG 20 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>073-
081>083-092>094-212100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-
MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR-
755 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WEST CENTRAL
IOWA AND SPREAD EAST ACROSS CENTRAL IOWA OVERNIGHT. TONIGHT STORMS
THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL WITH 2 TO 4 INCHES
POSSIBLE IN THE HEAVIER STORMS. WITH SEVERAL NIGHTS ALREADY OF HEAVY
RAINS THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY
EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE POSSIBLE MAINLY WEST OF
HIGHWAY 14 WITH QUARTER SIZED HAIL AND 65 MPH WINDS...MAINLY BEFORE
MIDNIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH
SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT
WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH
THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR
HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH
FLOODING WOULD BE EXTREMELY APPRECIATED.

IAZ061-062-074-075-084>086-095>097-212100-
JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-
APPANOOSE-DAVIS-
755 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA MAINLY EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 80.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP
TONIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT WITH ONE TO THREE
INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH
SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT
WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH
THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR
HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH
FLOODING WOULD BE EXTREMELY APPRECIATED.

DONAVON/REV

In the hours before

Local storm report, Aug 20, 10:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1020 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     HAIL             JOHNSTON                41.69N 93.70W
08/20/2007  M0.25 INCH       POLK               IA   NWS EMPLOYEE

            QUARTER SIZED HAIL AT THE NWS.

&&

FBOKSA
Local storm report, Aug 20, 10:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1023 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     HAIL             JOHNSTON                41.69N 93.70W
08/20/2007  M1.00 INCH       POLK               IA   NWS EMPLOYEE

            QUARTER SIZED HAIL AT THE NWS.

&&

FBOKSA
Local storm report, Aug 20, 10:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1033 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TSTM WND GST     CORNING                 40.99N 94.74W
08/20/2007  M58.00 MPH       ADAMS              IA   MESONET

            MEASURED BY KCCI SCHOOLNET SITE

&&

RKINNEY
Local storm report, Aug 20, 10:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1043 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             EAGLE GROVE             42.67N 93.90W
08/20/2007  M1.00 INCH       WRIGHT             IA   LAW ENFORCEMENT

            QUARTER SIZED HAIL IN THE TOWN OF EAGLE GROVE.

&&

FBOKSA
Local storm report, Aug 20, 10:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FLASH FLOOD      FORT DODGE              42.51N 94.18W
08/20/2007                   WEBSTER            IA   LAW ENFORCEMENT

            STREETS FLOODING IN THE CITY ROADS BEING CLOSED

&&

KJ
Local storm report, Aug 20, 10:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1046 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     NODAWAY                 40.94N 94.90W
08/20/2007                   ADAMS              IA   TRAINED SPOTTER

            SEVERAL 6 INCH DIAMETER TREE BRANCHES DOWN.

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:08 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie67 min
Aug 20, 8:32 PM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie58 min
Aug 20, 8:37 PM CDTSevere Thunderstorm WarningDMXAdams53 min
Aug 20, 9:07 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor53 min
Aug 20, 9:23 PM CDTSevere Thunderstorm WarningDMXRinggold, Union67 min
Aug 20, 9:28 PM CDTSevere Thunderstorm WarningDMXAdams31 min
Aug 20, 9:41 PM CDTFlash Flood WarningDMXWebster6 hr
Aug 20, 9:56 PM CDTFlash Flood WarningDMXCalhoun6 hr
Aug 20, 10:03 PM CDTSevere Thunderstorm WarningDMXBoone42 min
Aug 20, 10:06 PM CDTSevere Thunderstorm WarningDMXDallas, Polk39 min
Aug 20, 10:08 PM CDTSevere Thunderstorm WarningDMXRinggold52 min
Aug 20, 10:11 PM CDTFlash Flood WarningDMXBoone6 hr
Aug 20, 10:14 PM CDTSevere Thunderstorm WarningDMXClarke46 min
Aug 20, 10:15 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster45 min
Aug 20, 10:16 PM CDTSevere Thunderstorm WarningDMXDecatur44 min
Aug 20, 10:22 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright38 min
Aug 20, 10:26 PM CDTSevere Thunderstorm WarningDMXStory49 min
Aug 20, 10:59 PM CDTSevere Thunderstorm WarningDMXMarshall46 min
Aug 20, 11:21 PM CDTSevere Thunderstorm WarningDMXAppanoose39 min
Aug 20, 11:21 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall39 min
Aug 20, 11:33 PM CDTFlash Flood WarningDMXCerro Gordo6 hr
Aug 20, 11:45 PM CDTSevere Thunderstorm WarningDMXDavis42 min
Aug 21, 1:57 AM CDTRiver Flood WarningDMXBlack Hawk, Butler5 days
Aug 21, 2:52 AM CDTSevere Thunderstorm WarningDMXMadison, Warren38 min
Aug 21, 3:30 AM CDTSevere Thunderstorm WarningDMXWarren45 min
Aug 21, 4:24 AM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne51 min
Aug 21, 10:11 AM CDTRiver Flood WarningDMXBlack Hawk, Butler4 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.